MathSciNet Relay Station
MathSciNet bibliographic data
MR468913 81.49
Coleman, S.; Glaser, V.; Martin, A. Action minima among solutions to a class of Euclidean scalar field equations. Comm. Math. Phys. 58 (1978), no. 2, 211–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement